# SDR IXXA06RNG051S

- Difficulty date: April 8, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LT WING TRAILING EDGE UPPER RIB CRACKED AT STATION XFS 304.0. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED, REPAIR PARTS. IAW TAMPA ENGINEERING WORK ORDER EWO ATI 57-077 DATED APRIL 26, 2006.
